# SDR UPS02238727

- Difficulty date: June 12, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Hinge
- Condition: Corroded
- Location: Lh Elev #5 Bl.Pl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI FOUND ON #5 BALANCE PANEL(LH ELEV) 1.LIGHT SURFACE CORROSION ON AFT HINGE ASSY. 2.LIGHT SURFACE CORROSION WHERE AFT HINGE MATES WITH BAL ANCE PANEL.     UPON INVESTIGATION FOUND HALF OF AFT HINGE ASSY CORRODED BEYOND LIMI TS IAW SRM 51-80-7-AFT HINGE REPLACED.
